Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 90 of 108 found articles
 
 
  Saturated simple and k-simple topological graphs
 
 
Title: Saturated simple and k-simple topological graphs
Author: Kynčl, Jan
Pach, János
Radoičić, Radoš
Tóth, Géza
Appeared in: Computational geometry
Paging: Volume 48 (2015) nr. 4 pages 16 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 90 of 108 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands